# SDR 2013FA0000118

- Difficulty date: November 8, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N480RL
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600109
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 57034
- Condition: Contaminated
- Part time: 2,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM 14,000 FT, CREW DETECTED SMOKE IN COCKPIT, EMERGENCY DECLARED, LANDED AND ON ROLL OUT, CABIN BLOWER CIRCUIT BREAKER TRIPPED.  DURING TROUBLESHOOTING, FOUND 20 AMP CIRCUIT BREAKER LABELED CABIN BLOWER, ALSO WAS PROTECTION FOR THE COCKPIT DEFOGGER.  DEFOGGER FAN WAS DISCOVERED TO HAVE DEBRIS IN BLOWER CAUSING FAN MOTOR TO SEIZE.  REPLACED MOTOR AND BLOWER ASSY, FUNCTIONAL CHECKED GOOD WITH NO MORE ODOR DETECTED.  NOTE: DEFOGGER BLOWER HAD 1348.95 HOURS REMAINING.
